# SDR 2005F00038

- Difficulty date: February 14, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N88FA
- Make and model: Beech B100
- Aircraft serial: BE74
- Aircraft time: 9,218 hours, 9,424 cycles
- Engine: Garrtt TPE3316252B
- Engine time: 9,001 hours, 9,123 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Drive Shaft
- Part number: 31036061
- Condition: Stripped
- Location: Tach Gen
- Part time: 9,001 hours, 9,123 cycles
- Component: Tach Generator, Alidsg
- Component part number: AG34
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FAILED TO START NORMALLY.  IN MANUAL MODE START WAS SUCCESSFUL.  SUBSEQUENT START, GENERATOR WAS INOPERATIVE.  EXTENSIVE TROUBLESHOOTING FINALLY DETERMINED THAT THE STARTER-GENERATOR HAD SIEZED, STRIPPING PLASTIC DRIVE ADAPTER IN ENGINE.  DRIVE ADAPTER WAS REPLACED, ALONG WITH A SERVICEABLE STARTER-GENERATOR, SYSTEMS FUNCTION NORMALLY.
